American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37A40) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Hiroki Kodama and Shigenori Matsumoto. Minimal $C^1$-diffeomorphisms of the circle which admit measurable fundamental domains. Proc. Amer. Math. Soc. 141 (2013) 2061-2067.
Abstract, references, and article information   
View Article: PDF

[2] Alexandre I. Danilenko and Kyewon K. Park. Rank-one flows of transformations with infinite ergodic index. Proc. Amer. Math. Soc. 139 (2011) 201-207. MR 2729083.
Abstract, references, and article information   
View Article: PDF

[3] Emmanuel Roy. Poisson-Pinsker factor and infinite measure preserving group actions. Proc. Amer. Math. Soc. 138 (2010) 2087-2094. MR 2596046.
Abstract, references, and article information   
View Article: PDF

[4] Parthanil Roy. Nonsingular group actions and stationary S$\alpha $S random fields. Proc. Amer. Math. Soc. 138 (2010) 2195-2202. MR 2596059.
Abstract, references, and article information   
View Article: PDF

[5] Radu Zaharopol. Strongly asymptotically stable Frobenius-Perron operators. Proc. Amer. Math. Soc. 128 (2000) 3547-3552. MR 1691011.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1